# SDR ASAA2019011627837

- Difficulty date: January 16, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 33,495 hours, 9,994 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 3012803
- Part serial: 1462
- Condition: Inoperative
- Location: Fuel System
- Part time: 54,598 hours, 21,584 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL QUANTITY INDICATOR INOP, GAUGE BLANK. GROUNDED - YES. REMOVED & REPLACED F/Q PROCESSOR UNIT PER AMM 28-41-81-400-801.
